Viibryd - After several months of 40mg I'm quiting. Started tapering off yesterday, a week of 20mg?
- 9 May 2013 by cdacanoe
- 21 Aug 2013
- viibryd, tapering
I just started Viibryd. Why are you quitting? Thanks
Please contact your doctor. But having said that, you should consider going a little slower; 40, 30, 20, then 10 mg. take at least two weeks for each level. You will have fewer side effects.
Please update us-how are you doing? Were you able to successfully taper off Viibryd without any major discomfort? If you're willing to share, I'd like to know why you made the decision and what anti-depressant you've replaced it with.
Hope all is well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 5 answers
Posted 11 Jun 2013 • 4 answers
Posted 13 Jun 2014 • 1 answer
Posted 10 Oct 2015 • 3 answers
Posted 30 Aug 2016 • 1 answer